R. A. SEARCY, M.D.; RICHARD N. MARPLE, M.D.
To the editor: A timely paper by Bell, Tomasulo, Alving, and Duffy (Ann Intern Med 85:155-160, 1976) was very helpful to us in the care of a patient who had recently undergone double vein-bypass coronary-artery surgery.
This 56-year-old, white man was admitted to the cardiology service with a 1-year history of intractable angina, unresponsive to medical therapy. Coronary-artery surgery showed extensive three-vessel disease; and the patient subsequently underwent double vein-bypass surgery with less than satisfactory results. Preoperative coagulation data were within normal limits. After surgery the patient was found to have an intraoperative myocardial infarction, as evidenced by increasing enzyme
Learn more about subscription options.
Register Now for a free account.
SEARCY RA, MARPLE RN. Heparin and Thrombocytopenia. Ann Intern Med. 1977;86:364. doi: 10.7326/0003-4819-86-3-364_2
Download citation file:
Published: Ann Intern Med. 1977;86(3):364.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only